# SDR C2XA07ON031

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 145940
- Aircraft time: 6,020 hours, 3,201 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: K0630
- Condition: Failed
- Location: Smoke Detector
- Part time: 6,020 hours, 3,201 cycles
- Component: Smoke Detector
- Component part number: 47359713
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 524 - MCI TO RDU - WHILE FLIGHT CREW WAS PERFORMING PRE-FLIGHT WALK AROUND AND SYS CHECKS, ENCOUNTER THAT THE BAGGAGE SMOKE DETECTOR TEST FAIL.  MX PERSONNEL REMOVED AND REPLACED RELAY K0630 AND OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASE TO RETURN FOR SERVICE IN AIRWORTHY CONDITIONS.
